# SDR ABXA20190513066

- Difficulty date: May 13, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T32482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A PUNCTURE IN THE WASTE WATER PAN SUPPORT INTERCOSTAL BETWEEN FUSELAGE STATIONS 1562 AND 1582 AT STRINGER 38R. THE INTERCOSTAL WAS REPLACED. THE AIRPLANE WAS GROUNDED.
